# SDR IPXA2025101939270

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 28,838 hours, 17,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Jammed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN OPENED L1 DOOR WITH DOOR ARMED AND TRIED TO CLOSE IT AND JAMMING IT UP, DOOR WILL NOT MOVE AND ARMING LEVER IS STUCK. ++RE-INSTALLED GIRT BAR ASSY. REPLACED DIAPHRAGM AND SERVICED EMERGENCY DOOR ASSIST BOTTLE. DOOR ARMING LEVER AND GIRT BAR OPERATION CHECKS GOOD. REINSTALLED DECORATIVE COVER ALL WORK DONE IAW A300 AMM 25-61-21 AND 52-10-14/301.
